# SDR 03FDEA02008

- Difficulty date: December 2, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N412FE
- Make and model: Airbus A310
- Aircraft serial: 360
- Aircraft time: 31,237 hours, 17,231 cycles
- Engine: Ge CF6*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

1 ENG ON T/O, N1 DID NOT REACH T/O PWR. ENG N1 90 PRCT.  ENG 2 N1 100 PRCT. TRIED TO MATCH N1 BY PUSHING UP  1 THROTTLE WHICH CAUSED 1 EGT TO RISE TO CAUTION RANGE ABOUT 890, RETARDED THROTTLES AT THAT TIME ECAM  WARNING HP VALVE FAULT -OFF,  1 HP VALVE SELECTED  OFF , 1 HP VALVE SWITCH FAULT LIGHT CAME ON. ECAM ADVISORY TEMP 245 FOLLOWED BY 1 ENG LOOP B LIGHT, FOLLOWED BY NR 1 ENG FIRE INDICATION ON ECAM AND OVERHEAD PANEL. REDUCE THROTTLES TO IDLE. FIRE INDICATION WENT OUT. RETURNED TO LAND KMIA.  PYLON INSPECTION SEE WRI 05-50/6316.  REVERSER REMOVED AND REPLACED SEE WRI 78-30/6317.  CORE COWL REMOVED AND REPLACED SEE WRI 71-10/6321.
